Vol. 71, No. 2, 1977

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Real representations of groups with a single involution

I. Martin (Irving) Isaacs

Vol. 71 (1977), No. 2, 463–464
Abstract

If G is a finite group containing just one involution and G has a faithful, absolutely irreducible real representation, then G has order 2.

Mathematical Subject Classification 2000
Primary: 20C15
Milestones
Received: 22 November 1976
Published: 1 August 1977
Authors
I. Martin (Irving) Isaacs